# SDR SWIA201332572

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 17,568 hours, 12,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CONTINUES TO BE TOO DIFFICULT FOR FORWARD F/A TO OPEN.  (FLT 4442)  CLEANED AND LUBED THE DOOR PINS AND SEAL.  INSPECTED THE LINKAGE FOR PROPER MOVEMENT.  CYCLED THE DOOR SEVERAL TIMES AND FOUND NO ISSUES WITH THE DOOR AFTER CLEANING.  OPS GOOD.
